# SDR SWIA20250505

- Difficulty date: May 5, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 51,650 hours, 34,390 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 2-2 SHOWING SIGNS OF CORROSION AND WEAR.  REMOVED CORROSION ON ROLLING SURFACE AT RT SLAT TRACK 2-2 FOUND TO BE IN LIMITS IAW REO 670-57-42-2116 REV- AND IAW SRM 51-12-00.  PERFORMED NDT PT INSPECTION,  NO DEFECTS NOTED AT TIME OF INSPECTION.
